Accurate inverses of Nekrasov Z-matrices

Orera, H. (Universidad de Zaragoza) ; Peña, J.M. (Universidad de Zaragoza)
Accurate inverses of Nekrasov Z-matrices
Resumen: We present a parametrization of a Nekrasov Z-matrix that allows us to compute its inverse with high relative accuracy. Numerical examples illustrating the accuracy of the method are included.
Idioma: Inglés
DOI: 10.1016/j.laa.2019.03.020
Año: 2019
Publicado en: LINEAR ALGEBRA AND ITS APPLICATIONS 574 (2019), 46-59
ISSN: 0024-3795

Factor impacto JCR: 0.988 (2019)
Categ. JCR: MATHEMATICS rank: 115 / 324 = 0.355 (2019) - Q2 - T2
Categ. JCR: MATHEMATICS, APPLIED rank: 157 / 260 = 0.604 (2019) - Q3 - T2

Factor impacto SCIMAGO: 0.897 - Algebra and Number Theory (Q1) - Discrete Mathematics and Combinatorics (Q1) - Geometry and Topology (Q2) - Numerical Analysis (Q2)

Tipo y forma: Article (PostPrint)
Área (Departamento): Área Matemática Aplicada (Dpto. Matemática Aplicada)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.

Exportado de SIDERAL (2020-07-16-08:48:24)

Este artículo se encuentra en las siguientes colecciones:

 Record created 2020-03-31, last modified 2020-07-16

Rate this document:

Rate this document:
(Not yet reviewed)